Previous |  Up |  Next

Article

Title: A characterization of locally connected and locally arcwise connected topological spaces (English)
Author: Lavallee, Lorraine D.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 14
Issue: 3
Year: 1964
Pages: 431-437
Summary lang: Russian
.
Category: math
.
MSC: 54.55
idZBL: Zbl 0129.38601
idMR: MR0171258
.
Date available: 2008-06-09T13:22:35Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100630
.
Reference: [1] G. S. Young: The introduction of local connectivity by change of topology.Am. J. of Math., vol. 68( 1946), 479-494. Zbl 0060.40204, MR 0016663, 10.2307/2371828
.

Files

Files Size Format View
CzechMathJ_14-1964-3_6.pdf 972.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo